Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Fever, headache, joint pain, rashes on thighs, prescribed measles medicines, do not have any symptoms today. Should I take medicines?

The day before yesterday I had a terrible fever and headache and joint pains on my foot . Yesterday morning, i still have fever and there are rashes on my thighs. I went to the doctor and said I had measles . I don t have high fever anymore and only my eyes hurt. Do I still take the medication the doctor prescribed on me? Or just an anti-bacterial medicine or just for measles? Also, most importantly, how do I get rid of this bitter taste in my mouth? I was trying to eat pizza but I can t enjoy it cause it tastes bitter to me. My mom said its because of the flu medicine I ve been taking but thats not possible.. Should I drink something to get rid of it?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,   ,  
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
You need to take all the medicines prescribed to you including the ones for fever. Avoid eating junk food. Symptoms will subside in next 2 weeks.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor